# SDR SIMA202001243001

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 37,788 hours, 33,309 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001606
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING WIRE SMELL FROM OVERHEAD FLUORESCENT LIGHTING OVER SEAT 1A-C/A-REMOVED AND REPLACED LIGHTING CONTROL MODULE IAW AMM 33-21-01.OPS CHK GOOD.
